Health knowledge made personal
Join this community!
› Share page:

Long bleeding after stopping birth control pills


Posted by Fang

I took birth control pills the Loestrin Fe 24 for a couple of months, after having an abortion, and I stopped using it because of side effects. Then I started having my period since Feb 16th, and it's been 12 days and it has no sign of stopping. I'm so worried and don't know what's going on. My OB asked me to watch for another week, but I really don't want to bleed for another week. Can anyboday help please?
 
Answers (3)
Sort by: Newest first | Oldest first
It is important to get your hormones back into balance. Feel free to ring one of our doctors at Natural Health International toll free on 888 668 3661 and they can help

Hi dear,

 Im experiencing the same thing, i took mycroginon birth control pills for 1 year, and after stopping i had my normal period but since the 4th day i've been experiencing light brown watery spotting. Although its fading away is already beed 10 days...i'm so worried.

 Did u find out what it was? Or anyone else?

 

 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: